• Multi-bump homoclinic orbits for a class of Hamiltonian systems with superquadratic potential, Vol 36, No.3

Authors: Claudianor O. Alves, Unidade Academica de Matematica e Estatistica, Universidade Federal de Campina Grande, CEP: 58109-970, Campina Grande (PB), Brazil, (coalves@dme.ufcg.edu.br) Paulo Cesar Carriao, Departamento de Matematica, Universidade Federal de Minas, Gerais, CEP: 31270-010, Belo Horizonte (MG), Brazil (carrion@mat.ufmg.br), and Olimpio Hiroshi Miyagaki, Departamento de Matematica, Universidade Federal de Vicosa, CEP: 36571-000, Vicosa (MG), Brazil (olimpio@ufv.br)(ohmiyagaki@gmail.com).
Multi-bump homoclinic orbits for a class of Hamiltonian systems with superquadratic potential, pp. 859-877.
ABSTRACT. This paper is concerned with the existence of homoclinic orbits of multi-bump type in the second order Hamiltonian system with superquadratic potential, without neither periodicity nor coercivity condition on the potentials. The homoclinic orbits of multi-bump type is obtained by variational methods combined with some arguments used by Ding and Tanaka.

Write a review

Please login or register to review

Multi-bump homoclinic orbits for a class of Hamiltonian systems with superquadratic potential, Vol 36, No.3

  • Availability: In Stock
  • $10.00


Available Options